# SDR CA100908005

- Difficulty date: September 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 76
- Aircraft time: 8,477 hours
- Engine: Lyc LO360A1G6
- Propeller: Hartzl HCM2YR
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1053840001
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE ACFT WAS UP ON JACKS TO INVESTIGATE A RT MAIN GEAR INDICATION PROBLEM. DURING THE GEAR SWINGS THE NOSE GEAR ACTUATOR LEAKED A LARGE AMOUNT OF FLUID.  REPLACED THE ACTUATOR.
